Get your health question answered instantly from our pool of 18000+ doctors from over 80 specialties
137 Doctors Online

By proceeding, I accept the Terms and Conditions

Dr. Andrew Rynne
MD
Dr. Andrew Rynne

Family Physician

Exp 50 years

HCM Blog Instant Access to Doctors
HCM BlogQuestions Answered
HCM Blog Satisfaction

Suggest remedy for dizziness and collapsing after taking bp medicine

hi i am kundan age 32 weight 90 approx height 5."10" suffering from anxiety attack were have the feeling that i will collapse since last 4 years but doing lots of ECG and other test but its normal only trychardia detected since last 15 days i develop the blood pressure of 130/100 doctors precribed me tazloc or telpres h 40mg and etizolam at bed time but while i take the bp medicine i feel like driziness,collapsing it will happen till 1 hrs then i get fine what s the prblem kindly suggest
Fri, 20 May 2016
Report Abuse
Pulmonologist 's  Response
Thanks for your question on Healthcare Magic.
I can understand your concern.
No need to start antihypertensive drug in your case.
Your slightly elevated blood pressure, tachycardia etc are mostly due to uncontrolled stress and anxiety.
So we should first treat this stress and anxiety.
So better to consult psychiatrist and get done counselling sessions.
Try to identify stressor in your life and start working on it's solution.
Counselling plays very important role along with anxiolytic drugs for control of stress and anxiety.
Don't worry, you will be alright.
Consult psychiatrist and discuss all these.
Hope I have solved your query. I will be happy to help you further. Wish you good health. Thanks.
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]
Share on
 

Related questions you may be interested in


Recent questions on Benzodiazepine


Suggest remedy for dizziness and collapsing after taking bp medicine

Thanks for your question on Healthcare Magic. I can understand your concern. No need to start antihypertensive drug in your case. Your slightly elevated blood pressure, tachycardia etc are mostly due to uncontrolled stress and anxiety. So we should first treat this stress and anxiety. So better to consult psychiatrist and get done counselling sessions. Try to identify stressor in your life and start working on it s solution. Counselling plays very important role along with anxiolytic drugs for control of stress and anxiety. Don t worry, you will be alright. Consult psychiatrist and discuss all these. Hope I have solved your query. I will be happy to help you further. Wish you good health. Thanks.